Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: K
Number of items: 2.

K

Kwee, B. (1970) The hausdorff summability of fourier series. Proceedings of the American Mathematical Society, 24 (3). pp. 586-592. ISSN 0002-9939,

Kwee, B.W. (1968) The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods. Proceedings of the American Mathematical Society, 19 (1). pp. 45-49. ISSN 0002-9939, DOI https://doi.org/10.1090/S0002-9939-1968-0218787-1.

This list was generated on Fri Dec 1 07:55:38 2023 +08.